# SDR CALA2016112100946

- Difficulty date: November 21, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- Aircraft time: 73,315 hours, 18,624 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4101054
- Part serial: 0903
- Condition: Faulty
- Location: Lavatory
- Part time: 73,314 hours, 18,624 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AFTER LEVELING OFF DURING CLIMB AT FL370 THE AIRCRAFT LOST THE LEFT AC BUSS AND FLIGHT DECK HAD ELECTRICAL ODOR.  CREW RETURNED TO FIELD.  BUSS RESET ON RETURN TO THE GATE.  BPCU BITE SHOWS LEFT GEN POWER SYSTEM FAULT. FOUND AFT EQUIP FAN 2 HARD FAULTED, R&R AFT EQUIP FAN 2; AFT EQUIP FAN 1 K346 CONTROL RELAY. FAULTS CLEARED, RAN AIRCRAFT ALL SYSTEMS OPERATING NORMALLY REF FIM 24-20-00-815-801. PERFORMED SMOKE/ ODOR IN THE FLIGHT DECK TASK05-51-58-910-801C NO DEFECTS NOTED.
